# SDR F3LA200400033

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737-300
- Aircraft serial: 23177
- Aircraft time: 50,960 hours, 31,986 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Part number: 693534759
- Part serial: 3298
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED RT OTBD FLAP CARRIAGE SPINDLE SHOWED CRACK INDICATION ON ULTRASOUND INSPECTION (REF. AD 2003-24-08, FRONTIER WORK CARD 9-5702).  REMOVED SPINDLE AND FOUND NO CRACK, BUT FOUND HEAVY CORROSION AT SADDLE.  REPLACED CARRIAGE SPINDLE.
